Home  About LNU  News  Departments  Schools & Specialties  Faculty  Global  Alumni 
 
Faculty 
 
College of Liberal Arts
School of History
College of Philosophy and Public Administration
School of Economics
College of Law
Business School
College of Foreign Studies
School of Marxism
Asia-Australia Business College
Sunwah International Business School
School of Art
School of International Studies
School of Mathematics
School of Physics
College of Chemistry
School of Life Science
School of Environmental Sciences
School of Information
College of Light Industry
School of Pharmaceutical Science
Institute of Population Research
College of Communication
School of Journalism and Communication
School of Innovation and Entrepreneurship
 
Tel:024-62202013
Postcode:110036
Address:No. 66 Chongshan Middle Road, Huanggu District, Shenyang, Liaoning Prov., China
 
School of Mathematics
Position: Home>>Faculty>>School of Mathematics >>Content
 

Teachers

ZHAO Qi     TIAN Geng     XIA Peng     LIU Shengquan    
LUO Meiju     ZHAO Qi     MA Ruicheng     WANG Jinhuan    
WANG Min     YANG Li     ZHANG Jiujun     XU Xiaoning    
YIN Yujuan     ZHAO Shengzhi    


TIAN Geng
2016-12-05 11:11  

TIAN Geng, associate professor at School of Mathematics, Liaoning University, received B.S. degree from Liaoning University in 2007. He received M.S. and Ph.D degrees in Mathematics from Jilin University in 2009 and 2013 respectively. 

His research interests include functional analysis, non-commutative geometry and geometric group theory. The main research achievements are as follows,
   1. On a factorization of operators as a product of an essentially unitary operator and a strongly irreducible operator, Tian Geng*
Cao YangJi Youqing and Li Juexian, J.Math.Anal.Appl.429(2015)1–15.

2. LIMITS OF J-CLASS OPERATORS, GENG TIAN AND BINGZHE HOU , PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 142, Number 5, May 2014, Pages 1663–1667.

3. APPROXIMATION OF CHAOTIC OPERATORS , BINGZHE HOU, GENG TIAN, and SEN ZHU , J. OPERATOR THEORY 67:2(2012), 469–493.

 

Email: gengtian.math@gmail.com
Tel: 86-024-62202209


Previous: ZHAO Qi
Next: XIA Peng
Close Window

 

Copyright © 2016 Liaoning University All Rights Reserved Shenyang China